Hardy's inequalities for Laguerre expansions

この論文にアクセスする

この論文をさがす

著者

抄録

For the real Hardy spaces, we shall establish Hardy's inequalities with respect to Laguerre expansions. The inequalities for the Hardy spaces with exponents smaller than one will be discussed.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 52(1), 17-24, 2000-01

    The Mathematical Society of Japan

参考文献:  9件中 1-9件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10004479959
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4974608
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ